# SDR 97ZZZX3325

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3773N
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B1229
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 07A21443
- Condition: Cracked
- Part time: 1,907 hours
- Component: Ford, DOFF10300J
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALTERNATOR BRACKET HAD CRACKS THAT WENT THROUGH THE THICKNESS OF THE BRACKET.  SUSPECT CAUSE COULD BE HOW PROCESS OF BRACKET IS MADE OR THE TYPE OF METAL BEING USED.
